Choroidal Leakage during Daratumumab Therapy: A Desensitization-Based Strategy for Treatment Continuation in Relapsed/Refractory Multiple Myeloma.
Аннотация
BACKGROUND
Daratumumab is widely used in relapsed/refractory multiple myeloma, but ocular adverse events are rare and not well-characterized.
CASE PRESENTATION: A 68-year-old woman developed acute blurred vision during the second day of her first daratumumab infusion. Multimodal imaging, including fluorescein angiography, indocyanine green angiography, and optical coherence tomography (OCT), demonstrated bilateral choroidal leakage with subretinal fluid and choroidal vascular changes.
MANAGEMENT AND OUTCOME: Daratumumab was temporarily discontinued due to suspected drug-related ocular toxicity. Following complete symptom resolution, treatment was successfully reintroduced using a 12-step desensitization protocol with close monitoring. No recurrence of ocular symptoms was observed, and follow-up imaging showed regression of subretinal fluid.
CONCLUSION
This case highlights a rare ocular complication associated with daratumumab and suggests that desensitization may enable safe continuation of therapy in selected patients with non-vision-threatening findings.
TRIAL REGISTRATION: The authors have confirmed clinical trial registration is not needed for this submission.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.